# SDR NACA20050024

- Difficulty date: October 18, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N727YK
- Make and model: Boeing 727-22C
- Aircraft serial: 19806
- Aircraft time: 54,990 hours, 39,385 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Switch
- Part number: H1010262
- Part serial: 3266
- Condition: Malfunctioned
- Location: Le Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OUT OF 19,000 FEET NR 4 LEADING EDGE LIGHT CAME ON.  AT 11,000 FEET THE LIGHT WENT OUT.  REMOVED & REPLACED FLAP POSITION SWITCH.  OP CHECKED GOOD IAW UAL 727 AMM 27-81-0 PG 512.  NR 4 K-FLAP RT LEADING EDGE.
